MAUDE Adverse Event Report: INFUS MEDICAL (THAILAND) SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT

INFUS MEDICAL (THAILAND) SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Model Number SMEC10R
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during preparation of a stereotactic breast biopsy, the device allegedly was observed to be bent.It was further reported that an attempt was made to deploy the device and it allegedly failed to deploy and was difficult to remove from the applicator.The procedure was concluded without any marker placed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a lot history review was conducted and it was determined that a device history record (dhr) review was not required.However requested.The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one partial senomark ultra marker applicator was returned for evaluation.The returned marker applicator was received severely stretched with the distal end detached.The detached segment was not returned for evaluation.No marker pga pads or wireform were returned for evaluation.Therefore, the investigation is confirmed for the reported removal issues and identified detachment, due to the returned sample condition (e.G., sever stretching and detached segment).Additionally, the investigation is inconclusive for the reported failure to deploy issue and bent applicator.Per the reported event details, before use, the marker appeared bent upon opening.It is highly likely user related issues (e.G., use of damaged marker) contributed to the reported deployment failure and it is likely the reported removal difficulties contributed to the identified detachment.However, the definitive root cause for the reported and identified failures could not be determined based upon the provided information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENOMARK ULTRA BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH  10280
MDR Report Key7887718
Report Number2020394-2018-01739
Device Sequence Number2488810
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMEC10R
Device Catalogue NumberSMEC10R
Device Lot NumberVTBQ00136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1